# SDR QMLA2012121712192

- Difficulty date: December 17, 2012
- Submitted: December 19, 2012
- Operation: Air carrier
- Aircraft: N920U
- Make and model: Urocop EC 130 B4
- Aircraft serial: 3453
- Aircraft time: 5,577 hours, 17,814 cycles
- Engine: Tmeca ARRIEL2B1
- Engine time: 4,885 hours, 732 cycles
- System (JASC): 2140 · Heating System
- Part: Valve
- Condition: Dirty
- Location: Heater
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

CREW SMELLED BURNED POPCORN ODOR IN CABIN ON TAKEOFF, INSPECTED FOUND THAT SODA HAD BEEN SPILLED ON PILOTS FLOOR, RAN DOWN ON HEATER KNOB AND ON HEATER (HOT) VALVE IN CABIN FLOOR VALVES.  CLEANED AND REINSTALLED PANELS.
